| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the 4095 surgical table.The technician tested the table by applying weight to the table and found that the table slowly drifted right which is indicative of the tilt cylinder requiring replacement.The technician replaced the tilt cylinder, tested the table, confirmed it to be operating according to specifications, and returned it to service.No additional issues have been reported.
Event or Problem Description
The user facility reported that during a patient procedure their 4095 surgical table drifted downward and to the right without being commanded to do so resulting in a procedure delay.The procedure was completed successfully.No report of injury.